Alert archive / Florida / Gale Warnings in 2011

Gale Warning 2, NWS Jacksonville, FL

October 8, 2011

NWS Jacksonville, FL issued this gale warning at Oct 8, 2011, 2:17 PM EDT. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 2:17 PM EDT (18:17 UTC)
Expired
Oct 10, 2011, 10:04 AM EDT
In force
44 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WHUS72 KJAX 081817
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT SAT OCT 8 2011

AMZ450-452-454-470-472-474-090930-
/O.UPG.KJAX.SC.Y.0031.000000T0000Z-111009T1000Z/
/O.NEW.KJAX.GL.W.0002.111008T1817Z-111010T1400Z/
/O.UPG.KJAX.GL.A.0002.111009T1000Z-111010T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
217 PM EDT SAT OCT 8 2011

...GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. SEAS
  WILL BUILD TO 10 TO 15 FEET OFFSHORE THROUGH MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
942 
WHUS72 KJAX 090820
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 AM EDT SUN OCT 9 2011

AMZ450-452-454-470-472-474-091900-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
420 AM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 11 TO 16 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
976 
WHUS72 KJAX 091738
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT SUN OCT 9 2011

AMZ450-452-454-470-472-474-100900-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
138 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
875 
WHUS72 KJAX 100125
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 PM EDT SUN OCT 9 2011

AMZ454-474-100930-
/O.UPG.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
/O.NEW.KJAX.SR.W.0001.111010T0125Z-111010T0900Z/
/O.NEW.KJAX.GL.W.0003.111010T0900Z-111010T1400Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
925 PM EDT SUN OCT 9 2011

...STORM WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. A GALE
WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM
5 AM TO 10 AM EDT MONDAY. THE GALE WARNING IS NO LONGER IN
EFFECT. 


* WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 30 TO 40 KNOTS
  WITH FREQUENT GUSTS TO STORM FORCE THROUGH 5 AM MONDAY MORNING.
  WINDS WILL THEN SUBSIDE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH 10 AM MONDAY MORNING. SEAS OF 10 TO 15 FEET
  CAN BE EXPECTED OVERNIGHT OUT TO 20 NM...WITH 14 TO 19 FOOT SEAS
  OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-470-472-100930-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
925 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
681 
WHUS72 KJAX 100750
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 AM EDT MON OCT 10 2011

AMZ454-474-101400-
/O.EXT.KJAX.SR.W.0001.000000T0000Z-111010T0800Z/
/O.EXT.KJAX.GL.W.0003.111010T0800Z-111010T1400Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
350 AM EDT MON OCT 10 2011

...STORM WARNING EXPIRES AT 4 AM EDT...
...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WINDS AND WAVES...NORTHEAST TO EAST WINDS WILL BE 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH 10 AM MONDAY
  MORNING. SEAS OF 10 TO 15 FEET CAN BE EXPECTED OVERNIGHT OUT TO
  20 NM... WITH 14 TO 19 FOOT SEAS OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-470-472-101400-
/O.CON.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
350 AM EDT MON OCT 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WINDS AND WAVES...EAST WINDS WILL BE 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE EXPECTED UNTIL MONDAY MORNING. 
  SEAS WILL BUILD TO 13 TO 18 FEET OFFSHORE THROUGH MONDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MKT
591 
WHUS72 KJAX 101404
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1004 AM EDT MON OCT 10 2011


AMZ454-474-102215-
/O.CAN.KJAX.GL.W.0003.000000T0000Z-111010T1400Z/
/O.NEW.KJAX.SC.Y.0032.111010T1404Z-111011T1500Z/
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1004 AM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WINDS WILL DECREASE TODAY BUT STILL REMAIN AROUND 20 KNOTS WITH
GUSTS UP TO 35 KNOTS MAINLY IN SHOWERS TODAY. SEAS WILL REMAIN
ELEVATED AT 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-470-472-102215-
/O.CAN.KJAX.GL.W.0002.000000T0000Z-111010T1400Z/
/O.NEW.KJAX.SC.Y.0032.111010T1404Z-111011T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
1004 AM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WINDS WILL DECREASE TODAY BUT STILL REMAIN AROUND 20 KNOTS WITH
GUSTS UP TO 35 KNOTS MAINLY IN SHOWERS TODAY. SEAS WILL REMAIN
ELEVATED 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Oct 8, 9:54 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Oct 8, 9:54 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
954 AM EDT SAT OCT 8 2011

...WINDY...WET AND HIGH SURF...

.SYNOPSIS...WATER VAPOR IMAGERY SHOWED A RETROGRADING UPPER LEVEL LOW
CENTERED SOUTH OF APALACHICOLA...WITH A PLUME OF DEEP LAYER
MOISTURE PUMPING MOISTURE NORTHWARD ACROSS THE FL PENINSULA.
SURFACE HIGH PRESSURE CONTINUE TO WEDGE DOWN THE SE COASTAL STATES
FROM THE MID-ATLANTIC REGION...WITH LOWER PRESSURES OVER THE
BAHAMAS. A BROAD AREA OF STRATIFORM RAIN WITH EMBEDDED THUNDER
BLANKETED FLAGLER...PUTNAM AND EASTER MARION COUNTY. FARTHER NORTH
DISCRETE TSRA IMPACTED OUR COASTAL COUNTIES...WEAKENING WHILE
MOVING INLAND. GROUND TRUTH REPORTS OF WINDS SUSTAINED NEAR 30-31
MPH WITH GUSTS OF 40-45 MPH WAS REPORTED IN STRONGER SHOWER AND
ISOLD STORM ACTIVITY.

.UPDATE...ISSUED A LONGER DURATION SPECIAL WEATHER STATEMENT FOR
COASTAL COUNTIES THIS MORNING AS GUSTY SHRA AND ISOLD TS ACTIVITY
MOVES INLAND. AS HEAVY PRECIP MOVES ACROSS OUR SE ZONES
TODAY...MAY NEED TO ISSUE A FLOOD WATCH FOR THESE ZONES LATER THIS
AFTERNOON...WITH A LONG DURATION TIME SINCE HEAVY PRECIP WILL
REMAIN LIKELY ACROSS THE AREA THROUGH LATE MONDAY. THE MAIN
ADJUSTMENT FOR TODAYS FORECAST WAS TO LOWER MAX TEMPS....BUT MAY
NEED TO DECREASE EVEN FURTHER WITH TEMPS HOLDING IN THE 70S ACROSS
EASTERN ZONES THROUGH MUCH OF THE DAY. LAKE WIND AND WIND
ADVISORIES THROUGH THIS EVENING LOOK GOOD...AND MAY NEED TO BE
EXTENDED OVERNIGHT FOR SOME AREAS.

&&

.AVIATION...IFR DUE TO PRECIP THIS MORING AT DUVAL COUNTY SITES.
WILL NEED TO INCLUDE CONVECTION AT GNV AND SSI SHORTLY.

&&

.MARINE...NON-CONVECTIVE GUSTS WERE NEAR GALE FORCE (33 KTS) AT BUOY
41012...SO FOR THE UPDATE WILL INCLUDE OCCASIONAL GUSTS IN THE
FORECAST FOR TODAY. CURRENT SCA AND GALE WATCH LOOK GOOD.

RIP CURRENTS: A HIGH RISK CONTINUES. BREAKER HEIGHTS OF 6-8 FT
HAVE BEEN REPORTED ALONG THE COAST THIS MORNING...AND THE HIGH
SURF ADVISORY LOOKS ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  81  64  77  67 /  30  50  60  70
SSI  78  69  78  72 /  30  70  80  90
JAX  81  69  78  71 /  40  70  80  90
SGJ  80  74  79  74 /  50  70  80  80
GNV  81  67  76  69 /  50  60  70  60
OCF  80  68  77  69 /  60  60  70  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-MARION-PUTNAM-
     SUWANNEE-UNION.

     RIP CURRENT RISK THROUGH MONDAY EVENING FOR DUVAL-FLAGLER-NASSAU-
     ST JOHNS.

     HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-
     INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RIP CURRENT RISK THROUGH MONDAY EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 9 PM EDT MONDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     OUT 20 NM.

&&

ENYEDI//KEEGAN
Hazardous weather outlook, Oct 8, 12:05 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT SAT OCT 8 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1205 PM EDT SAT OCT 8 2011

...FLOOD WATCH FOR SAINT JOHNS...FLAGLER AND PUTNAM COUNTIES...

...WIND ADVISORY FOR THE COAST AND LAKE WIND ADVISORY INLAND...

...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS...

...BEACH EROSION AND MINOR COASTAL FLOODING POSSIBLE...

...HEAVY RAINFALL EXPECTED SUNDAY NIGHT AND MONDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WINDY EAST WINDS WILL CONTINUE ALONG THE COAST THROUGH TONIGHT WITH
SPEEDS OF 20 MPH AND GUSTS OF 30 TO 40 MPH. A WIND ADVISORY
REMAINS IN EFFECT. A LAKE WIND ADVISORY REMAIN IN EFFECT FOR INLAND
AREAS FOR GUSTS UP TO 30 MPH.

STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF AND DANGEROUS RIP
CURRENTS AT AREA BEACHES. COASTAL FLOODING AND BEACH EROSION ARE
POSSIBLE AT THE TIMES OF HIGH TIDE. PLEASE REFER TO THE LATEST
COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR DETAILS.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO PROGRESSIVELY
INCREASE IN COVERAGE AND INTENSITY ACROSS THE AREA FROM THE
SOUTHEAST THIS AFTERNOON AND TONIGHT. HEAVY DOWNPOURS AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE...EVEN IN SHOWER ACTIVITY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE THROUGH
TONIGHT GENERALLY ALONG AND SOUTH OF A SAINT AUGUSTINE TO PALATKA
LINE...WITH ISOLATED HIGHER AMOUNTS. A FLOOD WATCH HAS BEEN
ISSUED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG EASTERLY FLOW WILL CONTINUE ACROSS THE LOCAL AREA THROUGH
LATE MONDAY. THIS REGIME WILL CREATE HAZARDOUS BOATING CONDITIONS
AND POSE SIGNIFICANT COASTAL IMPACTS WHICH INCLUDE HIGH SURF...
DANGEROUS RIP CURRENTS...BEACH EROSION AND COASTAL FLOODING...
ESPECIALLY AROUND TIMES OF HIGH TIDE. PERIODS OF LOCALLY HEAVY
RAINFALL ARE LIKELY WHERE TRAINING BANDS OF SHOWERS ESTABLISH.
RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED IN THE SUNDAY NIGHT
AND MONDAY TIME FRAME...MAINLY ALONG AND EAST OF HIGHWAY 301. PLEASE
STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST FORECASTS.

AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE CARIBBEAN
THIS WEEKEND. THE EXACT EVOLUTION OF THIS FEATURE IS STILL
UNCERTAIN AND LOCAL AND MARINE INTERESTS SHOULD CLOSELY MONITOR
FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Oct 8, 8:55 AM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 AM EDT SAT OCT 8 2011

AMZ450-452-470-472-FLZ024-025-GAZ153-154-165-166-081430-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-
CAMDEN (COASTAL)-CAMDEN (INLAND)-DUVAL-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-GLYNN (COASTAL)-
GLYNN (INLAND)-NASSAU-
855 AM EDT SAT OCT 8 2011

...STRONG GUSTY WINDS IN SHOWERS AND ISOLATED STORMS THIS MORNING...

NUMEROUS SHOWERS WILL MOVE INLAND AROUND 30 MPH THROUGH THE MORNING
FROM BRUNSWICK TO JACKSONVILLE BEACH. WIND GUSTS WITHIN SHOWER
ACTIVITY WILL NEAR 35 TO 40 MPH AT TIMES. THESE WINDS CAN CAUSE UN-
SECURE OBJECTS TO BLOW AROUND AND SNAP TREE LIMBS. HEAVY RAINFALL
WILL REDUCE VISIBILITIES BELOW 2 MILES AT TIMES. SEEK SHELTER UNTIL
SHOWER ACTIVITY PASSES AND AVOID TEMPORARILY FLOODED AREAS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI
Local storm report, Oct 8, 9:05 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     NON-TSTM WND GST 5 NNE ORANGE PARK       30.24N 81.68W
10/08/2011  M43 MPH          DUVAL              FL   ASOS

            NAVAL AIR STATION JACKSONVILLE MEASURED A SUSTAINED WINDS
            OF 31 MPH AND A GUST TO 43 MPH AS A SHOWER MOVED ACROSS
            THE COMPLEX.

&&

AENYEDI
Special weather statement, Oct 8, 9:17 AM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 AM EDT SAT OCT 8 2011

FLZ024-025-033-038-GAZ153-154-165-166-081500-
CAMDEN (COASTAL)-CAMDEN (INLAND)-DUVAL-FLAGLER-GLYNN (COASTAL)-
GLYNN (INLAND)-NASSAU-ST JOHNS-
917 AM EDT SAT OCT 8 2011

...STRONG GUSTY WINDS IN SHOWERS AND ISOLATED STORMS THIS MORNING...

NUMEROUS SHOWERS WILL MOVE INLAND AROUND 30 MPH THROUGH THE MORNING
FROM BRUNSWICK TO FLAGLER BEACH. WIND GUSTS WITHIN SHOWER
ACTIVITY WILL NEAR 35 TO 45 MPH AT TIMES. THESE WINDS CAN CAUSE UN-
SECURE OBJECTS TO BLOW AROUND AND SNAP TREE LIMBS. HEAVY RAINFALL
WILL REDUCE VISIBILITIES BELOW 2 MILES AT TIMES. SEEK SHELTER UNTIL
SHOWER ACTIVITY PASSES AND AVOID TEMPORARILY FLOODED AREAS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI
Local storm report, Oct 8, 9:21 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND GST     N PALM COAST            29.57N 81.21W
10/08/2011  M45 MPH          FLAGLER            FL   EMERGENCY MNGR

            MULTIPLE SPOTTERS MEASURED WIND GUSTS OF 45 MPH ACROSS
            NORTHERN PALM COAST AS A BROAD AREA OF STRATIFORM RAIN
            WITH EMBEDDED THUNDER MOVED INLAND.

&&

AENYEDI
Special weather statement, Oct 8, 11:02 AM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1102 AM EDT SAT OCT 8 2011

FLZ025-032-033-037-038-081730-
CLAY-DUVAL-FLAGLER-PUTNAM-ST JOHNS-
1102 AM EDT SAT OCT 8 2011

...STRONG GUSTY WINDS IN AREAS OF RAIN...

A BROAD AREA OF LIGHT TO MODERATE RAINFALL WILL CONTINUE TO
OVERSPREAD NORTHEAST FLORIDA FROM THE SOUTHEAST AND AFFECT
AREAS FROM SAINT AUGUSTINE TO FLEMING ISLAND...SOUTHWARD TO
PALATKA AND PALM COAST. A FEW EMBEDDED THUNDERSTORMS WILL BE
POSSIBLE. WIND GUSTS WITHIN SHOWER ACTIVITY WILL NEAR 35 TO 45 MPH AT
TIMES. THESE WINDS CAN CAUSE UN-SECURE OBJECTS TO BLOW AROUND AND
SNAP TREE LIMBS. HEAVY RAINFALL WILL REDUCE VISIBILITIES BELOW 2
MILES AT TIMES. SEEK SHELTER UNTIL SHOWER ACTIVITY PASSES AND AVOID
TEMPORARILY FLOODED AREAS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

FLZ024-GAZ153-154-165-166-081730-
CAMDEN (COASTAL)-CAMDEN (INLAND)-GLYNN (COASTAL)-GLYNN (INLAND)-
NASSAU-
1102 AM EDT SAT OCT 8 2011

...STRONG GUSTY WINDS IN SHOWERS AND ISOLATED STORMS...

SCATTERED SHOWERS WILL MOVE INLAND AROUND 30 MPH THROUGH EARLY
AFTERNOON FROM BRUNSWICK TO JACKSONVILLE BEACH. WIND GUSTS WITHIN
SHOWER ACTIVITY WILL NEAR 35 TO 45 MPH AT TIMES. THESE WINDS CAN
CAUSE UN-SECURE OBJECTS TO BLOW AROUND AND SNAP TREE LIMBS. HEAVY
RAINFALL WILL REDUCE VISIBILITIES BELOW 2 MILES AT TIMES. SEEK
SHELTER UNTIL SHOWER ACTIVITY PASSES AND AVOID TEMPORARILY FLOODED
AREAS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI
Special weather statement, Oct 8, 1:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT SAT OCT 8 2011

GAZ150-162-163-081830-
CLINCH-ECHOLS-WARE-
148 PM EDT SAT OCT 8 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHERN CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS VALID
UNTIL 230 PM EDT...

AT 148 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH ISOLATED STORMS 12 MILES EAST OF FARGO...MOVING WEST AT
35 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS NEAR FARGO AND
NEEDMORE THROUGH 230 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3086 8285 3074 8229 3059 8237 3063 8305
TIME...MOT...LOC 1748Z 092DEG 30KT 3073 8242 3061 8247

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:23 PM EDTSpecial Marine WarningJAX67 min
Oct 7, 9:50 PM EDTHigh Surf AdvisoryJAXFlagler, Nassau3 days
Oct 7, 10:27 PM EDTSpecial Marine WarningJAX2 hr
Oct 7, 10:30 PM EDTSpecial Marine WarningJAX45 min
Oct 7, 10:42 PM EDTSpecial Weather StatementJAXNassau33 min
Oct 8, 3:07 AM EDTGale WatchJAX11 hr
Oct 8, 4:08 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Gilchrist, Suwannee, Union16 hr
Oct 8, 4:08 AM EDTWind AdvisoryJAXFlagler, Nassau58 hr
Oct 8, 10:48 AM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns87 min
Oct 8, 11:54 AM EDTFlood WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more45 hr
Oct 8, 5:38 PM EDTSpecial Weather StatementJAXDuval37 min
Oct 8, 6:08 PM EDTSpecial Weather StatementJAXDuval52 min
Oct 8, 6:44 PM EDTSpecial Weather StatementJAXNassau46 min
Oct 8, 7:27 PM EDTSpecial Weather StatementJAXNassau33 min
Oct 8, 7:54 PM EDTSpecial Weather StatementJAXBaker51 min
Oct 8, 1:48 PM EDTSpecial Weather StatementJAXEchols42 min

Nearby

Gale Warnings in Florida, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.